Skip to main content

On the nonemptiness of approximate cores of large games

Allouch, Nizar, Wooders, Myrna (2017) On the nonemptiness of approximate cores of large games. Economic Theory, 63 (1). pp. 191-209. ISSN 0938-2259. E-ISSN 1432-0479. (doi:10.1007/s00199-016-1010-3) (KAR id:60637)

PDF Publisher pdf
Language: English


Creative Commons Licence
This work is licensed under a Creative Commons Attribution 4.0 International License.
Download (533kB) Preview
[img]
Preview
Official URL
http://dx.doi.org/10.1007/s00199-016-1010-3

Abstract

We provide a new proof of the nonemptiness of approximate cores of games with many players of a finite number of types. Earlier papers in the literature proceed by showing that, for games with many players, equal-treatment cores of their “balanced cover games,” which are nonempty, can be approximated by equal-treatment \varepsilon ? -cores of the games themselves. Our proof is novel in that we develop a limiting payoff possibilities set and rely on a fixed point theorem.

Item Type: Article
DOI/Identification number: 10.1007/s00199-016-1010-3
Uncontrolled keywords: NTU games; Core; Approximate cores; Small group effectiveness; Coalition formation; Payoff-dependent balancedness
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculties > Social Sciences > School of Economics
Depositing User: Nizar Allouch
Date Deposited: 01 Mar 2017 16:21 UTC
Last Modified: 06 May 2020 03:15 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/60637 (The current URI for this page, for reference purposes)
Allouch, Nizar: https://orcid.org/0000-0001-8046-4662
  • Depositors only (login required):

Downloads

Downloads per month over past year